Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pins and Needles after taking Eplivera
Mar 10, 2013

Hi, I have a CD4 of around 360 and the doctor tried me on Eplivera. Within 3 hours of taking it, I had pins and needles in both legs and penis and testicles that felt like they were going to explode. He thought maybe the vitamins and cranbury tablets, and selenium may be causing a reaction.. so I stopped them and took the drug again. Same response severe pains from my bottom down, nothing anywhere else. I don't smoke, or drink and have been poz for 7 years, never on Meds. I don't think they know what to do. They will try another med I think, but I don't want to feel that sort of pain and discomfort again. I could not sit still and the pain took 2 days and lots of painkillers to go away.

Any suggestions I can give to my doc?

Thanks

Jamie

Response from Dr. Young

Hello and thanks for posting.

Yikes, seems like a very unwanted side effect of your meds- though I can't say that I've heard of this before.

Let us know how the next round of medications go for you. BY



Previous
New Arv Interactions
Next
Post PEP experience with PCR

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement